International Journal of Statistics and Applications

International Journal of Statistics and Applications is a fully refereed international journal, which publishes original research papers and survey articles in all areas of statistics and applications. It is a broad based journal covering all branches of statistical sciences and their applications in medical, agricultural, econometric, physical or social sciences and industry, commerce and government and other scientific disciplines.


ICV 2015: 75.12; ICV 2016: 83.70 h5-index: 7, h5-median: 8
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Rosaria Lombardo
p-ISSN: 2168-5193
e-ISSN: 2168-5215

Website: http://journal.sapub.org/statistics




International Journal of Statistics and Applications

Latest Issue: Volume 9, Number 4 (2019)
Skip Navigation Links.
  • Articles
Insolvency Prediction Model of Some Selected Nigerian Banks
Yahaya H. U., Nasiru M. O., Ebgejiogu O. N.
pp. 1-11
DOI: 10.5923/j.statistics.20170701.01   1547 Views  831 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Application of Survival Analysis on Antenatal Appointment
Akpan N. P., Bassey N. A.
pp. 12-17
DOI: 10.5923/j.statistics.20170701.02   1135 Views  657 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
MM and MM Ridge Estimators for SUR Model
Tarek Mahmoud Omara
pp. 18-25
DOI: 10.5923/j.statistics.20170701.03   1696 Views  894 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Rama Distribution and Its Application
Rama Shanker
pp. 26-35
DOI: 10.5923/j.statistics.20170701.04   1597 Views  694 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Spline Function as an Alternative Method to Seismic Data Analysis
Ijomah Maxwell Azubuike, Bassey Nsikan Akpan
pp. 36-42
DOI: 10.5923/j.statistics.20170701.05   1168 Views  498 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML